# SDR SWIA200110403

- Difficulty date: November 29, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 8,945 hours, 7,982 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 20,000', WE GOT A DOOR LATCH CAUTION MESSAGE.  CLIMBING THRU 23,000', WE GOT A PASSENGER DOOR WARNING.  THE WARNING WENT OUT DESCENDING THRU 14,000'.  LATCH CAUTION CAME BACK ON, CAUTION WENT OUT AT 10,000'.  ACCOMPLISHED PAX DOOR WARNING ADJUSTMENT TEST IAW 52-70-04.  FOUND PROXIMITY SENSOR PS9MB OUT OF ADJUSTMENT.  ADJUSTED SENSOR AND TESTED PASSENGER DOOR WARNING SYSTEM IAW CRJ MM 52-70-04.  OPS CHECKS GOOD.
